So I decided to skip the doctors appointment for my yeast infection then used Monistat 7 day and it started working on the 3rd day so I used it for the full 7 days but after the 7th day I started feeling itching again, what do I do?
Your infection might just be too strong for the over the counter stuff. Call your Dr and ask for a diflucan RX. It is very effective. Just don't use it If u r currently taking an antibiotic as t
It will cancel it out. Wait until I aren't on antibiotics and then take it. It usually only takes on or two pills.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2016 • 1 answer
Posted 4 Oct 2016 • 0 answers
Posted 17 Feb 2017 • 0 answers
Posted 21 Feb 2017 • 1 answer
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers